Alert archive / New Jersey / Flash Flood Warnings in 2019
Flash Flood Warning 4, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 11, 2019, 5:00 PM EDT for Bergen County, Essex County, Passaic County, New Jersey. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2019, 5:00 PM EDT (21:00 UTC)
- Expired
- Jul 11, 2019, 8:53 PM EDT
- In force
- 4 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bergen County, NJ, Essex County, NJ, Passaic County, NJ
The radar
The Philadelphia radar (KDIX), 115 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 5:30 PM EDT | FLASH FLOOD | Pompton, NJ | RAMAPO AVENUE AT WHITNEY AVENUE CLOSED DUE TO FLOODING. |
| Jul 11, 5:35 PM EDT | FLASH FLOOD | Pompton Lakes, NJ | MOUNTAIN AVENUE AT LINCOLN AVENUE CLOSED DUE TO FLOODING. |
| Jul 11, 6:40 PM EDT | FLASH FLOOD | Franklin Lakes, NJ | PULIS AVENUE NORTH OF SHADOW RIDGE ROAD FLOODED DUE TO POND AND STREAM OVERFLOW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 93 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
333
WGUS51 KOKX 112100
FFWOKX
NJC003-013-031-120000-
/O.NEW.KOKX.FF.W.0004.190711T2100Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
500 PM EDT Thu Jul 11 2019
The National Weather Service in Upton NY has issued a
* Flash Flood Warning for...
Passaic County in northeastern New Jersey...
Northern Bergen County in northeastern New Jersey...
Northwestern Essex County in northeastern New Jersey...
* Until 800 PM EDT.
* At 500 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Additional rainfall is expected to move across the
warned area. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Wayne, Paramus, West Milford, Ridgewood, Ramsey, Ringwood, Pompton
Lakes, Hawthorne, Oradell, Bloomingdale, Fairfield, Upper Greenwood
Lake, Fair Lawn, Wyckoff and New Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4120 7436 4102 7396 4090 7403 4096 7421
4079 7431 4081 7434 4086 7432 4089 7434
4091 7433 4090 7427 4093 7429 4097 7428
4098 7430 4100 7430 4103 7442 4102 7443
4105 7445 4104 7450 4108 7449 4109 7450
$$
MD3 follow-up statements
538
WGUS71 KOKX 112221
FFSOKX
Flash Flood Statement
National Weather Service New York NY
621 PM EDT Thu Jul 11 2019
NJC003-013-031-120000-
/O.CON.KOKX.FF.W.0004.000000T0000Z-190712T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Bergen NJ-Essex NJ-
621 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR
PASSAIC...NORTHERN BERGEN AND NORTHWESTERN ESSEX COUNTIES...
At 620 PM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to three inches of rain have already
fallen. Flash flooding is expected to begin shortly.
Some locations that will experience flooding include...
Wayne, Paramus, West Milford, Ridgewood, Ramsey, Ringwood, Pompton
Lakes, Hawthorne, Oradell, Bloomingdale, Fairfield, Upper Greenwood
Lake, Fair Lawn, Wyckoff and New Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4120 7436 4102 7396 4090 7403 4096 7421
4079 7431 4081 7434 4086 7432 4089 7434
4091 7433 4090 7427 4093 7429 4097 7428
4098 7430 4100 7430 4103 7442 4102 7443
4105 7445 4104 7450 4108 7449 4109 7450
$$
MD323
WGUS51 KOKX 112332
FFWOKX
NJC003-013-031-120300-
/O.EXT.KOKX.FF.W.0004.000000T0000Z-190712T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
732 PM EDT Thu Jul 11 2019
The National Weather Service in Upton NY has extended the
* Flash Flood Warning for...
Passaic County in northeastern New Jersey...
Northern Bergen County in northeastern New Jersey...
Northwestern Essex County in northeastern New Jersey...
* Until 1100 PM EDT.
* At 731 PM EDT, Doppler radar indicated heavy rain across the
warned area. Up to three inches of rain have already fallen and
additional rainfall is still expected this evening. Flash flooding
is already occurring.
* Some locations that will experience flooding include...
Wayne, Paramus, West Milford, Ridgewood, Ramsey, Ringwood, Pompton
Lakes, Hawthorne, Oradell, Bloomingdale, Fairfield, Upper Greenwood
Lake, Fair Lawn, Wyckoff and New Milford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4120 7436 4102 7396 4090 7403 4096 7421
4079 7431 4081 7434 4086 7432 4089 7434
4091 7433 4090 7427 4093 7429 4097 7428
4098 7430 4100 7430 4103 7442 4102 7443
4105 7445 4104 7450 4108 7449 4109 7450
$$
MD867
WGUS71 KOKX 120053 RRB
FFSOKX
Flash Flood Statement
National Weather Service New York NY
853 PM EDT Thu Jul 11 2019
NJC003-013-031-120103-
/O.CAN.KOKX.FF.W.0004.000000T0000Z-190712T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Passaic NJ-Bergen NJ-Essex NJ-
853 PM EDT Thu Jul 11 2019
...THE FLASH FLOOD WARNING FOR PASSAIC...NORTHERN BERGEN AND
NORTHWESTERN ESSEX COUNTIES IS CANCELLED...
The heavy rain has ended and waters are continuing to recede. Please
refer to the flood advisory in effect for the area, and continue to
heed any remaining road closures.
LAT...LON 4120 7436 4102 7396 4090 7403 4096 7421
4079 7431 4081 7434 4086 7432 4089 7434
4091 7433 4090 7427 4093 7429 4097 7428
4098 7430 4100 7430 4103 7442 4102 7443
4105 7445 4104 7450 4108 7449 4109 7450
$$
MDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 3:44 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 11, 3:44 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service New York NY
344 PM EDT Thu Jul 11 2019
.SYNOPSIS...
A cold front slowly approaches from the west tonight, and
passes on Friday. High pressure will build into Saturday. A
weak cold front will then move across on Sunday. High pressure
will return for Monday, followed by another weak frontal system
for the mid-week period.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Heavy rain looks to continue over nern NJ into this evening, as
additional rainfall southwest of the area is poised to
overspread the region. This could result in significant rainfall
amounts in this portion of the forecast area.
Elsewhere, precipitable water will increase to close to 2.5
inches this evening. This will allow for torrential rainfall
rates of an inch or more per hour where thunderstorms occur. As
the right rear quadrant of the upper jet comes through this
evening, this should allow for convection to impact all of the
area.
While flooding will remain the primary threat, there is also the
potential for isolated severe, particularly this evening, when
swrn portions of the area get into the higher CAPE airmass and
the threat for wet microbursts increases. Very low chance for a
weak spinup even through the overnight with the hint of a
meso-low perhaps tracking across Long Island.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
As the likely convective complex exits Friday morning, the cold
front and upper trough axis will still need to pass. This is
likely to spark isolated to scattered thunderstorms during the
day. Timing may may be impacted by any compensation subsidence
in the area. Bulk shear is relatively weak, at 20-25 kt at 0-6
km in the NAM, but CAPE is decent and DCAPE is huge as dry air
becomes entrained in the mid levels. If these parameters play
out as the NAM suggests, there will be downburst potential with
any thunderstorms.
Dry Friday night with the system out to sea. The NBM was used
for temperatures with a northwest flow likely keep the area from
achieving prime radiational cooling.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
Dry and seasonably warm/hot weather is expected through much of the
period. Temperatures should average a few degrees above normal
(especially day time max temps) through the period.
Weak shortwave and associated cold front pass late Saturday night
into Sunday. However, do not expect any shower/tstm activity with
this weak/dry feature.
Heights rise early to mid week next week ahead of the remnants of
tropical cyclone Barry. Southwest to west flow aloft will allow the
moisture from the tropical system to advect into our region, with an
increase in humidity levels and the chances for locally heavy
rainfall as early as Wednesday. Any impacts will largely depend on
the timing of the system, but the progression will need to be
monitored.
&&
.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
Showers and thunderstorms further increase with the approach of a
warm front through this afternoon and evening. Warm front moves
across tonight and cold front moves across Friday. KEWR, KTEB, KSWF
mostly have showers and thunderstorms this afternoon into tonight.
These will move into the rest of city terminals 21-23Z and terminals
to the east thereafter. MVFR to IFR conditions can be expected
within this activity and associated heavy downpours and it will
continue into the first half of this evening. Showers and
thunderstorms are forecast overnight as well but timing is quite
uncertain with these. They will be tapering off west to east early
Friday, with most showers and thunderstorms being east of NYC
terminals.
S winds around 10-15 kt will back around to the SE into this evening
with the approach of the warm front. A few gusts in the 15-20kt
range will also be possible through the rest of the afternoon.
NY Metro Enhanced Aviation Weather Support...
Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90
KJFK TAF Comments: Amendments likely to refine timing of showers and
thunderstorms. TSRA could occur 1-3 hrs outside of TEMPO group
timing.
KLGA TAF Comments: Amendments likely to refine timing of showers and
thunderstorms. TSRA could occur 1-3 hrs outside of TEMPO group
timing.
KEWR TAF Comments: Amendments likely to refine timing of showers and
thunderstorms. TSRA could occur 1-3 hrs outside of TEMPO group
timing.
KTEB TAF Comments: Amendments likely to refine timing of showers and
thunderstorms. TSRA could occur 1-3 hrs outside of TEMPO group
timing.
KHPN TAF Comments: Amendments likely to refine timing of showers and
thunderstorms. TSRA could occur 1-3 hrs outside of TEMPO group
timing.
KISP TAF Comments: Amendments likely to refine timing of showers and
thunderstorms. TSRA could occur 1-3 hrs outside of TEMPO group
timing.
.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday afternoon...Becoming VFR, iso-sct showers and thunderstorms
east of city terminals ending by late afternoon.
.Friday night through Tuesday...VFR.
&&
.MARINE...
In the near term, tstms tonight could pose a hazard, with gusty
winds, lighting strikes and reduces visibility in torrential
rainfall. Otherwise, winds and seas should remain below SCA
levels through Tue.
&&
.HYDROLOGY...
Locally heavy rainfall can be expected through tonight. Although
basin average amounts of only around an inch are forecast,
locally higher amounts of 3 inches or more are possible.
Rainfall rates exceeding 1 inch per hour are likely at times. A
flood watch remains in effect for NJ and NYC zones.
Potential for locally heavy rainfall and urban, low lying and poor
drainage flooding may increase by the mid to late week as tropical
moisture moves into the region.
&&
.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) remains off
the air.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Flash Flood Watch until 2 AM EDT Friday for NYZ072>075-176-178.
NJ...Flash Flood Watch until 2 AM EDT Friday for NJZ002-004-006-
103>108.
MARINE...None.
&&Hazardous weather outlook, Jul 11, 12:50 PM EDT, 4 hours 10 minutes before
Hazardous Weather Outlook National Weather Service New York NY 1250 PM EDT Thu Jul 11 2019 NJZ002-004-006-103>108-NYZ072>075-176-178-121700- Western Passaic-Eastern Passaic-Hudson-Western Bergen-Eastern Bergen- Western Essex-Eastern Essex-Western Union-Eastern Union- New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)- Northern Queens-Southern Queens- 1250 PM EDT Thu Jul 11 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for northeast New Jersey and southeast New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. CTZ005>012-NYZ067>071-078>081-177-179-121700- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-Northwestern Suffolk- Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk- Northern Nassau-Southern Nassau- 1250 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for southern Connecticut and southeast New York. .DAY ONE...This afternoon and tonight. Showers and thunderstorms with an approaching warm front late today into tonight could produce heavy rain capable of causing localized flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ330-335-338-340-345-350-353-355-121700- Long Island Sound East of New Haven CT/Port Jefferson NY- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 1250 PM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 11, 2:15 PM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service New York NY
215 PM EDT Thu Jul 11 2019
NJZ004-006-103>106-111845-
Hudson-Eastern Essex-Western Bergen-Western Essex-Eastern
Bergen-Eastern Passaic-
215 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT HUDSON...EASTERN PASSAIC...
CENTRAL BERGEN AND ESSEX COUNTIES...
At 214 PM EDT, a strong thunderstorm was located over Bloomfield,
moving north at 10 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Paterson, Passaic, Wayne, Bloomfield, Hackensack, Orange,
Bergenfield, Paramus, Ridgewood, Lyndhurst, Rutherford, Secaucus,
Harrison, Caldwell and Kearny.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4077 7434 4090 7432 4091 7429 4089 7428
4090 7427 4091 7427 4093 7429 4095 7428
4100 7428 4101 7427 4102 7427 4103 7426
4096 7395 4071 7411
TIME...MOT...LOC 1814Z 197DEG 8KT 4081 7420
MDSpecial weather statement, Jul 11, 3:53 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New York NY
353 PM EDT Thu Jul 11 2019
NJZ004-006-103>106-112030-
Hudson-Eastern Essex-Western Bergen-Western Essex-Eastern
Bergen-Eastern Passaic-
353 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT HUDSON...EASTERN PASSAIC...SOUTH
CENTRAL BERGEN AND ESSEX COUNTIES...
At 351 PM EDT, a strong thunderstorm was located over Parsippany, or
near Morristown, moving east at 20 mph. Rotation has been noted in
this storm.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Paterson, Passaic, Wayne, Hoboken, Bloomfield, Hackensack, Orange,
Paramus, Ridgewood, Lyndhurst, Rutherford, Secaucus, Harrison,
Ridgefield and Caldwell.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4075 7437 4076 7436 4076 7438 4079 7437
4082 7433 4086 7432 4087 7434 4090 7434
4091 7432 4091 7429 4089 7428 4090 7427
4091 7427 4093 7429 4096 7428 4100 7403
4076 7401 4074 7402
TIME...MOT...LOC 1951Z 265DEG 16KT 4085 7442
MDLocal storm report, Jul 11, 3:57 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
357 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD NEWARK 40.72N 74.17W
07/11/2019 ESSEX NJ DEPT OF HIGHWAYS
FLOODING ON NJ 21 BOTH DIRECTIONS IN THE AREA OF I-280.
ALL LANES CLOSED AND DETOURED.
&&
CJBLocal storm report, Jul 11, 4:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW YORK NY
403 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD EAST NEWARK 40.75N 74.17W
07/11/2019 ESSEX NJ DEPT OF HIGHWAYS
FLOODING ON NJ 21 BOTH DIRECTIONS IN THE AREA OF I-280.
ALL LANES CLOSED AND DETOURED.
&&
CORRECTED LOCATION
CJBLocal storm report, Jul 11, 4:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
445 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM FLASH FLOOD 1 SSW LAKE VIEW 40.88N 74.15W
07/11/2019 PASSAIC NJ DEPT OF HIGHWAYS
FLOODING ON US 46 IN BOTH DIRECTIONS EAST OF CR
628/PIAGET AVENUE. ALL LANES CLOSED.
&&
CJBThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:55 AM EDT | Flash Flood Watch | OKX | Bergen, Essex, Hudson, Passaic, Union | 18 hr |
| Jul 11, 2:15 PM EDT | Special Weather Statement | OKX | Bergen, Essex | 30 min |
| Jul 11, 2:23 PM EDT | Areal Flood Advisory | OKX | Essex, Hudson, Union | 3 hr |
| Jul 11, 2:34 PM EDT | Flash Flood Warning | OKX | Essex | 6 hr |
| Jul 11, 3:53 PM EDT | Special Weather Statement | OKX | Bergen, Essex | 37 min |
| Jul 11, 4:09 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 3 hr |
| Jul 11, 4:35 PM EDT | Areal Flood Advisory | OKX | Bergen, Passaic | 81 min |
| Jul 11, 4:48 PM EDT | Flash Flood Warning | OKX | Bergen, Passaic | 4 hr |
| Jul 11, 5:21 PM EDT | Special Weather Statement | OKX | Bergen | 24 min |
| Jul 11, 5:25 PM EDT | Areal Flood Advisory | OKX | Essex, Hudson, Union | 87 min |
| Jul 11, 6:47 PM EDT | Flash Flood Warning | OKX | Essex, Union | 2 hr |
| Jul 11, 7:07 PM EDT | Areal Flood Advisory | OKX | Bergen, Essex, Hudson, Union | 3 hr |
Nearby
Flash Flood Warnings in New Jersey, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.